# SDR VQI2014F00014

- Difficulty date: May 13, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N628VA
- Make and model: Airbus A320-214
- Aircraft serial: 2993
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 974540
- Part serial: G0630600
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT INITIAL ACCELERATION, CLIMBING THRU 10000 FT, BLUE HYD OVERHEAT AND FAULT W/ASSOCIATED BLUE FLT CONTROL LOSS.  CREW RETURNED TO  DEPARTURE AND DECLARED AN EMERGENCY.  ACFT LANDED WITHOUT INCIDENT AND TAXIIED TO THE GATE UNDER POWER.  PROBLEM WAS TROUBLESHOT TO BLUE ELECTRIC PUMP FAILURE AND PUMP WAS REPLACED AS WELL AS CASE DRAIN FILTER IAW AMM 29-12-43.  OVERWEIGHT LANDING INSPECTION ALSO PERFORMED IAW AMM 05-51-11-200-004-B WITH NO DEFECTS NOTED.  NO REPORTS OF ANY ISSUES ASSOCIATED TO BLUE SYSTEM HYDRAULICS ON SUBSEQUENT FLIGHTS.
